Thanks for your question. We will answer you soon.
Side effects of NSAIDs
Eric Matteson, MD
Mayo Clinic, Rochester, MN

Date Added: 06/26/13

Non-steroidal antiinflammatory drugs or NSAIDs do have a number of side effects. One of the best known side effects is the possibility of causing stomach ulcers and in patients who have rheumatoid arthritis, this is a major concern. Stomach ulcers can lead to stomach bleeding and even to very seri...
---------------------------------------------------------- ----------------------------------------------------------
Eric L. Matteson, MD, is chair for the Division of Rheumatology in the Department of Internal Medicine at Mayo Clinic. He has a joint appointment in the Division of Epidemiology in the Department of Health Sciences Research. Dr. Matteson received the MD degree from Friedrich-Alexander University at Erlangen-Nuremberg. He completed an internship and residency in internal medicine at Michigan State University and a fellowship at the University of Michigan. He further completed a fellowship at Mayo Graduate School of Medicine and received the M.P.H. degree in Public Health in Epidemiology from the University of North Carolina, Chapel Hill. As a clinician and an epidemiologist, Dr. Matteson is focused on studying rheumatoid arthritis, including clinical features, complications, outcomes, and treatments.
Views:
1,829
Have Additional Questions About RA?
Get answers from our physicians
Thank you for your question, and for helping us make this RA Community more robust and helpful to patients like yourself. We'll be in touch soon.